# SDR UPS01836191

- Difficulty date: June 25, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N797UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45897
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5708458503
- Part serial: 2085
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY EXIT LIGHT BATTERY PACK DISCHARGED.  REMOVED AND REPLACED EMERGENCY BATTERY PACK, CKS OK P/N ON-OFF 5708458-503, S/N OFF FT L 158 ON 2085.
